Skip navigation

Please use this identifier to cite or link to this item:
Title: Decomposition of two functions in the orthogonality equation
Authors: Łukasik, Radosław
Wójcik, Paweł
Keywords: Orthogonality equation; Hilbert space; Bounded linear operator
Issue Date: 2016
Citation: Aequationes Mathematicae, Vol. 90, no. 3 (2016), s. 495-499
Abstract: The aim of this paper is to solve the orthogonality equation with two unknown functions. This problem was posed by J. Chmieli´nski during two international conferences.
DOI: 10.1007/s00010-015-0385-8
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lukasik_Decomposition_of_two_functions.pdf435,66 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons